# SDR CA021224002

- Difficulty date: December 23, 2002
- Submitted: January 21, 2003
- Operation: Air carrier
- Make and model: Bac 146200A
- Aircraft time: 33,853 hours
- Engine: Lyc ALF502R5
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose
- Part number: SA7670006122
- Condition: Split
- Location: Mlg
- Part time: 35,829 hours, 35,935 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

(CAN) AFTER TAKE-OFF DURING GEAR RETRACTION,  GREEN SYSTEM HYDRAULIC QUANTITY WAS LOST . UPON ARRIVAL AT DESTINATION, ALTERNATE GEAR EXTENSION WAS USED , NORMAL LANDING . INSPECTION FOUND LT MLG RETRACTION ACTUATOR HOSE SPLIT (SMALL BURST ). LINE REPLACED, GEAR SWUNG , AIRCRAFT RETURNED TO SERVICE.
